# SDR USA020353

- Difficulty date: September 6, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,719 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN WITH CRACKS TWO .5 INCH LONG, ONE .25 INCH LONG, STATION 380 E/E EXHAUST.  CUT OUT CRACKS, INSTALLED EXTERNAL DOUBLER PER EA 74749, TR 53-30-07.  (M)
